lupus and aps: I had blood clots 7 years ago when I... - LUPUS UK

LUPUS UK

29,881 members26,446 posts

lupus and aps

johncarver profile image
6 Replies

I had blood clots 7 years ago when I found out I had lupus and APS for the last 3year I keep getting ulcers on my foot and the last on I had 12 months and can't get rid of if any one now's how i can stop it happens again and again

6 Replies
Jmiller623 profile image
Jmiller623

Hi John. My aunt has the same problem. Her arteries are so narrow throughout her body but especially her right leg. She’s had multiple stents despite always staying healthy. I think she has APS but she refuses to get tested. My recommendation is ask to see a vascular doctor. Ulcers may not be healing well due to arterial insufficiency/lack of blood flow to the feet from APS. Uncontrolled type 2 diabetes can also do this for the same reason - microvascular insufficiency. The Hughes Syndrome forum may also be a good place to pose this question.

Hope this helps and better days are ahead for you. ❤️

johncarver profile image
johncarver in reply to Jmiller623

hi seen the vacular doctor says there no think they can do to help me as when had blòodclots my leg went blue and my veins burst open so said no point just hope i can find so way to try to stop them

Jmiller623 profile image
Jmiller623 in reply to johncarver

Oh John. I’m so sorry. I’m sure you’ve also seen wound care. All I can do is send well wishes your way. You really may want to try the other forum. Someone on there has to have the same problem.

johncarver profile image
johncarver in reply to Jmiller623

thanks yes I'm under wound care if someone has got the same as me I like to now if they could help with some advice

Roarah profile image
Roarah

Are you on warfarin? If so arterial calcification needs to be ruled out. It can sometimes be a side effect of warfarin. Mention it to your clinic.

johncarver profile image
johncarver in reply to Roarah

I. on blood thinners for life now I'm on syntheone which is the same

You may also like...